Alert archive / Missouri / Tornado Warnings in 2026
Tornado Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 10, 2026, 7:55 PM CDT for Carroll County, Ray County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 7:55 PM CDT (00:55 UTC)
- Expired
- Mar 10, 2026, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Carroll County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 8:09 PM CDT | HAIL 1.25 | 2 E Stet, MO | Social media photo of walnut sized hail east of Stet. Time estimated from radar. |
| Mar 10, 8:18 PM CDT | HAIL 1.25 | Stet, MO | Social media report and photos of half dollar size hail in Stet. Time estimated from social media report and confirmed from radar. |
| Mar 10, 8:24 PM CDT | HAIL 1.25 | 3 E Stet, MO | Social media report of half dollar size hail on Route D near the railroad tracks. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
262
WFUS53 KEAX 110055
TOREAX
MOC033-177-110130-
/O.NEW.KEAX.TO.W.0004.260311T0055Z-260311T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
755 PM CDT Tue Mar 10 2026
The National Weather Service in Pleasant Hill has issued a
* Tornado Warning for...
East central Ray County in west central Missouri...
West central Carroll County in north central Missouri...
* Until 830 PM CDT.
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Richmond, moving east at 40 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Norborne and Stet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3930 9397 3941 9396 3949 9361 3931 9358
TIME...MOT...LOC 0055Z 257DEG 33KT 3936 9390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CDB4 follow-up statements
821
WWUS53 KEAX 110100
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
800 PM CDT Tue Mar 10 2026
MOC033-177-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-Carroll MO-
800 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL RAY AND WEST CENTRAL CARROLL COUNTIES...
At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hardin, or 8 miles northeast of Richmond, moving
east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3931 9387 3942 9387 3949 9361 3932 9358
TIME...MOT...LOC 0100Z 259DEG 31KT 3935 9385
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CDB309
WWUS53 KEAX 110109
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
809 PM CDT Tue Mar 10 2026
MOC033-177-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-Carroll MO-
809 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL RAY AND WEST CENTRAL CARROLL COUNTIES...
At 808 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Norborne, or 13 miles northeast of Richmond, moving
east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3934 9382 3943 9383 3949 9361 3933 9358
TIME...MOT...LOC 0108Z 259DEG 31KT 3937 9375
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CDB888
WWUS53 KEAX 110114
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
814 PM CDT Tue Mar 10 2026
MOC177-110124-
/O.CAN.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Ray MO-
814 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR EAST CENTRAL RAY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for north
central and west central Missouri.
&&
LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
3949 9361
TIME...MOT...LOC 0114Z 254DEG 32KT 3939 9370
$$
MOC033-110130-
/O.CON.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Carroll MO-
814 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL CARROLL COUNTY...
At 814 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Norborne, or 11 miles west of Carrollton, moving
east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
3949 9361
TIME...MOT...LOC 0114Z 254DEG 32KT 3939 9370
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CDB341
WWUS53 KEAX 110121
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
821 PM CDT Tue Mar 10 2026
MOC033-110130-
/O.EXP.KEAX.TO.W.0004.000000T0000Z-260311T0130Z/
Carroll MO-
821 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR WEST CENTRAL CARROLL COUNTY WILL EXPIRE AT
830 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until midnight CDT for north
central and west central Missouri.
&&
LAT...LON 3935 9358 3936 9375 3945 9376 3945 9375
3949 9361
TIME...MOT...LOC 0120Z 257DEG 33KT 3940 9365
$$
CDBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:26 PM CDT, 1 hour 29 minutes earlier. Its key messages:
- -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&&
Area forecast discussion, Mar 10, 6:26 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 626 PM CDT Tue Mar 10 2026 .KEY MESSAGES... -Thunderstorms will develop across portions of eastern Kansas and west central Missouri into northeastern Missouri through sunset. -Large Hail, greater than golf ball size, and damaging wind gusts are the primary concerns. Tornado risk greatest with the initial storms that develop. -Isolated heavy rainfall may increase flooding concerns, especially in urban and low lying areas as more widespread rainfall spreads across the region overnight.&& .DISCUSSION... Issued at 153 PM CDT Tue Mar 10 2026 Through 1 PM, temperatures across the region have pushed well into the upper 70s F, with a few lower 80s F reported south of the Missouri River. Surface analysis reveals a surface trough stretching from central Kansas into west-northwest Missouri. The associated surface boundary remains rather stalled along the MO/IA border. With the region well within the warm sector, the latest ACARS sounding from KMCI reveals a sharpened inversion around 850mb. At the surface, dew points have easily reached the lower 60s F and surface based CAPE computations place a broad swath of instability between 2500 to 3000 J/Kg from southeast KS across much of Missouri. With the capping inversion expected to hold strong and the lack of a focused forcing mechanism through the afternoon, convective development is expected to hold this afternoon. This evening, beginning around 6 to 7 PM, with the push of the cold front toward the Missouri River providing focused forcing for ascent, convective initiation is expected from east central Kansas, south of the MO River and northeast into NE MO/SE IA. CAMS have hinted at this scenario much of the morning and this remains true through early this afternoon. The initial updrafts that develop will be isolated, supercellular structures, tapping into the available instability and shear environment. This would mean all modes of severe are possible, large hail, damaging winds, and tornadoes. The good news, given the mean wind will be oriented parallel to the front, storms are likely to cluster quickly, through 8 to 9 PM, forming into a more linear structure as storms move east-southeast with the advancing front. As this transition occurs, damaging wind gusts and locally heavy rainfall will become the more widespread hazard concern overnight. The risk for a spin up tornado cannot be ruled out, but any risk would be isolated. Strong the severe storms will push east and southeast of central Missouri through 2 to 3 AM. Through the remainder of Wednesday morning, with the eastward advance of the upper low, across the Southern Plains, a broad baroclinic zone will develop with support from the LLJ, resulting in more widespread showers and storms across eastern Kansas into western Missouri. This activity will persist through Wednesday morning. Pockets of moderate to heavy rainfall will likely exist within the activity, potentially increasing localized flooding concerns. For the remainder of the work week, temperatures will settled near normal, with highs in the 50s and lower 60s as high pressure settles through Thursday before a cold front passes Friday morning. Temperatures warm up into the 60s and 70s Saturday, ahead of the next trough moving into the Central and Northern Plains. As that system dives into the Mid and Lower Missouri Valley, a strong cold front will move through the region. This system will also bring the next chance for precipitation to the area on Sunday with some potential for light snow across northern MO. This will greatly depend on just how much cold air is able to spill into the area. In the wake of this system, chilly conditions will prevail for the first part of next week. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 624 PM CDT Tue Mar 10 2026 Thunderstorms are moving into the Kansas City Metro area, and will impact KMKC and KIXD in the first hour of the TAF period. Beyond this initial round, shower and thunderstorm activity will persist across the TAF sites overnight. Windy southwest conditions will become more northerly with the passage of the cold front later this evening. Expect brief periods of MVFR conditions in thunderstorms. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION... AVIATION...Kurtz
Hazardous weather outlook, Mar 10, 5:05 AM CDT, 14 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0505 AM CDT Tue Mar 10 2026 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111005- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0505 AM CDT Tue Mar 10 2026 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .KEY MESSAGES... - Strong to severe storms possible Tuesday afternoon - overnight. - SPC Slight and Enhanced Risks over portions of the area. - WPC Slight Risk for Excessive Rainfall - Drier with more seasonal temperatures Wednesday through Friday. Next chance for precipitation arrives late Saturday/ Sunday AM, with some potential for light snow across northern MO
In the hours before
Local storm report, Mar 10, 7:10 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
710 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Hail 3 ENE Lake Waukomis 39.25N 94.59W
03/10/2026 E2.00 Inch Clay MO Public
Public relayed picture of hail, via social
media, estimated to be just larger than golf
balls.
&&Local storm report, Mar 10, 7:27 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
727 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Hail 3 NE Lake Waukomis 39.26N 94.60W
03/10/2026 E1.75 Inch Clay MO Public
Report from mPING: Golf Ball (1.75 in.).
Time corrected based on radar.
&&
CMSLocal storm report, Mar 10, 7:35 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
735 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM Hail 5 W Breckenridge 39.76N 93.90W
03/10/2026 E1.00 Inch Caldwell MO Public
Social media report of quarter size hail
east of Hamilton. Time estimated from radar.
&&
CMSLocal storm report, Mar 10, 7:38 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
738 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM Hail 6 WSW Kingston 39.62N 94.14W
03/10/2026 E1.25 Inch Caldwell MO Public
Social media report of walnut size hail near
Mirabile. Time estimated from radar.
&&
CMSLocal storm report, Mar 10, 7:46 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
746 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail Kearney 39.37N 94.36W
03/10/2026 E1.00 Inch Clay MO Public
Social media report of quarter size hail
near Kearney. Time estimated from radar.
&&
CMSLocal storm report, Mar 10, 7:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
751 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Tstm Wnd Dmg 2 NNE Missouri City 39.27N 94.26W
03/10/2026 Clay MO Utility Company
Downed tree and wires near 98th Street. Time
estimated from radar.
&&
CMSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:10 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 9 min |
| Mar 10, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more | 45 min |
| Mar 10, 7:16 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 15 min |
| Mar 10, 7:33 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 21 min |
| Mar 10, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Ray | 48 min |
| Mar 10, 7:49 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Sullivan | 41 min |
| Mar 10, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 48 min |
| Mar 10, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Ray | 51 min |
| Mar 10, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 43 min |
| Mar 10, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Macon, Randolph | 39 min |
| Mar 10, 9:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 44 min |
| Mar 10, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 36 min |
| Mar 10, 9:23 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 3 hr |
| Mar 10, 9:26 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 32 min |
| Mar 10, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 31 min |
| Mar 10, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 46 min |
| Mar 10, 9:45 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 30 min |
| Mar 10, 9:58 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 4 hr |
| Mar 10, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| Mar 10, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 27 min |
| Mar 10, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 11 min |
| Mar 10, 10:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 28 min |
| Mar 10, 11:14 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton | 13 hr |
| Mar 11, 12:04 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 41 min |
| Mar 11, 12:34 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 26 min |
| Mar 11, 12:52 AM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Mar 11, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 21 min |
| Mar 11, 2:12 AM CDT | Areal Flood Warning | EAX | Cass, Jackson | 7 hr |
| Mar 11, 6:21 AM CDT | River Flood Warning | EAX | Carroll | 32 hr |
| Mar 11, 10:44 AM CDT | River Flood Warning | EAX | Cooper, Saline | 44 hr |
| Mar 11, 12:16 PM CDT | Red Flag Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 4 more | 33 hr |
| Mar 11, 3:37 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 41 hr |
Nearby
Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.